ACEBRON J. A, RODRIGUEZ-ROZAS A, & SPIGLER R (2010). Efficient parallel solution of nonlinear parabolic partial differential equations by a probabilistic domain decomposition. JOURNAL OF SCIENTIFIC COMPUTING, 43, 135-157 [10.1007/s10915-010-9349-2].

Efficient parallel solution of nonlinear parabolic partial differential equations by a probabilistic domain decomposition

SPIGLER, Renato
2010

ACEBRON J. A, RODRIGUEZ-ROZAS A, & SPIGLER R (2010). Efficient parallel solution of nonlinear parabolic partial differential equations by a probabilistic domain decomposition. JOURNAL OF SCIENTIFIC COMPUTING, 43, 135-157 [10.1007/s10915-010-9349-2].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/140607
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 12
  • ???jsp.display-item.citation.isi??? 11
social impact